# SDR 9809769937

- Difficulty date: July 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59567435501
- Condition: Failed
- Location: Ldg Gear Door
- Part time: 13,139 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  FLIGHT CREW RECYCLED GEAR THREE TIMES.  MAINTENANCE REPLACED LANDING GEAR DOOR ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
